# SDR C2XA09CL096

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 21,823 hours, 16,317 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001857
- Condition: Faulty
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A ELECTRICAL ODOR FROM OVERHEAD SEAT 1A.  MX INSPECTED AND REPLACED THE CABIN LIGHT CONTROL MODULE.  OPS CHECKS WERE GOOD.
